# SDR MWEA96260

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND LT AND RT OVERWING WING EMERGENCY LIGHTS INOP.  CHANGED AND ARMED THE SYSTEM, OPS CHECK GOOD.
